PMO OpenIR

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
QCD equation of state for heavy ion collisions 期刊论文
CHINESE PHYSICS C, 2017, 卷号: 41, 期号: 10, 页码: 7
Authors:  Zhao, A. -Meng;  Shi, Yuan-Mei;  Li, Jian-Feng;  Zong, Hong-Shi
Favorite  |  View/Download:7/0  |  Submit date:2019/04/08
heavy ion collisions  equation of state  multiplicity  elliptic flow  CJT effective action  
Specific Heat of a Unitary Fermi Gas Including Particle-Hole Fluctuation 期刊论文
CHINESE PHYSICS LETTERS, 2016, 卷号: 33, 期号: 11, 页码: 3
Authors:  Ruan, Xiao-Xia;  Gong, Hao;  Shi, Yuan-Mei;  Zong, Hong-Shi
Favorite  |  View/Download:1/0  |  Submit date:2019/04/08
Proper time regularization at finite quark chemical potential 期刊论文
MODERN PHYSICS LETTERS A, 2016, 卷号: 31, 期号: 14
Authors:  Zhang, Jin-Li;  Shi, Yuan-Mei;  Xu, Shu-Sheng;  Zong, Hong-Shi
Favorite  |  View/Download:16/0  |  Submit date:2016/09/27
Proper-time Regularization  Chiral Phase Transition  Crossover  
Discussion of Various Susceptibilities within Thermal and Dense Quantum Chromodynamics 期刊论文
CHINESE PHYSICS LETTERS, 2015, 卷号: 32, 期号: 12
Authors:  Xu Shu-Sheng;  Shi Yuan-Mei;  Yang You-Chang;  Cui Zhu-Fang;  Zong Hong-Shi
Favorite  |  View/Download:14/0  |  Submit date:2016/09/27
Progress in vacuum susceptibilities and their applications to the chiral phase transition of QCD 期刊论文
ANNALS OF PHYSICS, 2015, 卷号: 358, 页码: 172-205
Authors:  Cui, Zhu-Fang;  Hou, Feng-Yao;  Shi, Yuan-Mei;  Wang, Yong-Long;  Zong, Hong-Shi
Favorite  |  View/Download:6/0  |  Submit date:2016/09/27
Vacuum Susceptibility  Dyson-schwinger Equations  Chiral Phase Transition  
怀念陆埮老师(美国麻省大学博士后袁强)(纪念文章) 期刊论文
0, 2015, 卷号: 0, 期号: 0, 页码: 1-2
Authors:  美国麻省大学博士后袁强
Unknown(133Kb)  |  Favorite  |  View/Download:304/63  |  Submit date:2015/04/17
Vacuum pseudoscalar susceptibility 期刊论文
PHYSICAL REVIEW C, 2010, 卷号: 81, 期号: 3
Authors:  Chang, Lei;  Liu, Yu-Xin;  Roberts, Craig D.;  Shi, Yuan-Mei;  Sun, Wei-Min;  Zong, Hong-Shi
Favorite  |  View/Download:9/0  |  Submit date:2016/09/27
Chiral susceptibility and the scalar Ward identity 期刊论文
PHYSICAL REVIEW C, 2009, 卷号: 79, 期号: 3
Authors:  Chang, Lei;  Liu, Yu-xin;  Roberts, Craig D.;  Shi, Yuan-mei;  Sun, Wei-min;  Zong, Hong-shi
Favorite  |  View/Download:8/0  |  Submit date:2016/09/27
Chiral susceptibility and the scalar Ward identity 期刊论文
PHYSICAL REVIEW C, 2009, 卷号: 79, 期号: 3
Authors:  Chang, Lei;  Liu, Yu-xin;  Roberts, Craig D.;  Shi, Yuan-mei;  Sun, Wei-min;  Zong, Hong-shi
Favorite  |  View/Download:6/0  |  Submit date:2016/09/27
Chiral susceptibility and the scalar Ward identity 期刊论文
PHYSICAL REVIEW C, 2009, 卷号: 79, 期号: 3
Authors:  Chang, Lei;  Liu, Yu-xin;  Roberts, Craig D.;  Shi, Yuan-mei;  Sun, Wei-min;  Zong, Hong-shi
Favorite  |  View/Download:9/0  |  Submit date:2016/09/27